# SDR UPS06447613

- Difficulty date: July 1, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 860 LEFT TENSION TIE AFT FACE CHANNEL FOUND CRACK APPROX .25 INCH.  M/D BS 860 LEFT TENSION TIE AFT CHANNEL AT JUST O/B OF THE LEFT VERTICAL POST TO LEFT MOST O/B AREA AS PER RS R53-25-35522 SHEET 2 ITEM 1 PERFORM SUPPLMENTAL INSPECTIONS AS PER RS R53-25-35522 REF F AND UPS EO B747-5300-23739-A CONTINUE INSPECTION IS REQUIRED.
